AHA Coding Clinic® for ICD-9 - 2011 Issue 1; Ask the Editor

N-Methyl-D-Aspartate (NMDA) Receptor Antibody Encephalitis

The provider documented that a 27-year-old woman with NMDA (N-Methyl-D-aspartate) receptor antibody encephalitis was noted to have paranoid delusions and intermittent agitation. The patient had developed the NMDA receptor antibody encephalitis secondary to an ovarian teratoma. She was directly admitted for further workup and treatment of her presumed encephalitis. The provider's final diagnostic statement listed, "NMDA receptor antibody encephalitis with psychotic disorder (paranoid delusions) most likely secondary to encephalitis." What are the correct code assignments? ...

To read the full article, sign in and subscribe to AHA Coding Clinic® for ICD-10-CM and ICD-10-PCS .


  • The official AHA publication for ICD-10-CM and ICD-10-PCS coding guidelines and advice
  • Current newsletters added each quarter
  • Full Archives - over 3100 articles
  • ALL years/issues back to 1984 organized by year and issue
  • Includes ICD-10-CM/PCS Articles since 2013
  • Fully searchable through Find-A-Code's Comprehensive Search
  • Codes mentioned in articles are linked to Code Information pages
  • Code Information pages link back to related articles
  • View all the articles associated with any code, right from the code page!
Access to this feature is available in the following products:
  • AHA's Coding Clinic® - ICD-10-CM/PCS +Archives

free demo
request yours today
pricing
for any budget
sign IN
welcome back!

Thank you for choosing Find-A-Code, please Sign In to remove ads.